Geometry of Forking in Simple Theories

Journal of Symbolic Logic 71 (1):347 - 359 (2006)
Abstract
We investigate the geometry of forking for SU-rank 2 elements in supersimple ω-categorical theories and prove stable forking and some structural properties for such elements. We extend this analysis to the case of SU-rank 3 elements
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 10,561
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Citations of this work BETA

No citations found.

Similar books and articles
Ludomir Newelski (1999). Geometry of *-Finite Types. Journal of Symbolic Logic 64 (4):1375-1395.
Hans Adler (2009). Thorn-Forking as Local Forking. Journal of Mathematical Logic 9 (01):21-38.
Byunghan Kim (2001). Simplicity, and Stability in There. Journal of Symbolic Logic 66 (2):822-836.
Analytics

Monthly downloads

Added to index

2010-08-24

Total downloads

7 ( #182,838 of 1,098,129 )

Recent downloads (6 months)

4 ( #78,521 of 1,098,129 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.